# SDR ASAA2015071712464

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,426 hours, 9,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 9101
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 32,371 hours, 9,779 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECALL PACK LIGHT ILLUMINATED.  CANCELLED ON PUSHING THE MASTER CAUTION.  ACFT GROUNDED.   REPLACED RT PACK NR 2 TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801.  OPS TEST AND LEAK CHECK GOOD.  NR 1 & NR 2 CONTROLLERS BITE TEST GOOD IAW 21-61-00-700-806-002.
